# SDR AALA202403089830

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 19,801 hours, 7,795 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Mid Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPERATE/STIFF. MAINTENANCE ADJUSTED LAVATORY DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
